# SDR ASOA2012091302209

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI BAY FLOORBOARD AFT OF FS 280 FWD NUTPLATE ANGLE CORRODED.  REMOVED CORRODED FLOORBOARD SUPPORT ANGLE COMMON TO FS 280 & AVI BAY IAW SRM TASK 51-42-06-001-001-A01 & 51-42-21-001-01.  REMOVED NEW SUPPORT ANGLE FROM STORES (PN CC670-34256-3) DRILLED & LOCATED NEW ANGLE IAW SAMPLE & SRM TASK 51-40-06-001-001-A01.  INSTALLED NEW SUPPORT ANGLE AT FS 280 AVI BAY IAW SRM 51-42-21-001-001-A01 & 51-42-06-001-00-A01.  SDR CLOSED.
